Nonconvex minimization in generating space

Authors

  • Vanita Ben Dhagat
  • Vijendra Singh Thakur

DOI:

https://doi.org/10.5556/j.tkjm.39.2008.13

Abstract

A nonconvex minimization theorem has been established for generating of space of quasi 2-metric family with non commuting condition, which is defined as $ \alpha $-compatible.

Author Biographies

Vanita Ben Dhagat

Department of Mathematics, Jai Narain College of Technology, Bairasia Road, Bhopal M. P., India.

Vijendra Singh Thakur

Department of Mathematics, Jai Narain College of Technology, Bairasia Road, Bhopal M. P., India.

Downloads

Published

2008-09-30

How to Cite

Dhagat, V. B., & Thakur, V. S. (2008). Nonconvex minimization in generating space. Tamkang Journal of Mathematics, 39(3), 213-218. https://doi.org/10.5556/j.tkjm.39.2008.13

Issue

Section

Papers